.Have taken all the ppis they make. I feel especially when I am on ppis I get even more reflux. I wonder if my proton pumps kick into overdrive when on ppis and they cause more reflux. is there any proof that this can happen? I am going to call my dentist this week and see if he will give me my dental records. I had one real bad check up with 4 cavities when I was on a double dose of ppis.
I started out with a sore throat about 2 years ago, while taking a bid dose of a ppi a started to get stomach and chest pain. My doctor told me to keep taking the ppi so i did. I stopped after getting bad diarrhea. its been all most a year now and I still have chest and stomach pains all the time. My doctor still wants to give me ppis and I feel they are making me worse. I would like to know can ppis make your reflux worse? I know about rebound, I need to know is there any evidence that while on ppis they make your reflux worse
thank you for your answer
Hi...not all meds work for everyone and PPI's may not be the right med for u....have u tried the H2 blockers? I was on PPI's for yrs and during my last fare they stopped working, and I was rx'd a H2I....and that works great.....
I still have issues when my IBS flares it affects my hiatal hernia....so I need to keep that calm to keep my GERD calm.....
U may want to ask a GI dr if u may have other issues going on....things like H.Pylori?
If u feel worse on H2I as u do on a PPI...I would think that mayb u have too little acid....u will feel the same as too much......have u had a PB level done?
I have been every where trying to find a treatment, ( forget cure) for my reflux problems. I had 4 endoscopys they checked for H.Pylori none found. I also took a breath tested and treated for sbio, it showed borderline. I never had my gallblater checked. They did find a
I have been to Mayo and they found more stuff wrong but the treatment they gave me did not work well.
the thing is I started out with a sore throat. I given a double dose of ppis and then started to get stomach and chest pains. I got these pains while on ppis.
everyone says ppis can not cause more reflux, but in my case i think they did.
thanks for reading
Are u planning on being on the Live Chat for GERD tomorrow?...the dr that will be on may discuss other treatments for hiatal hernia's...he suggests a chiro to manipulate it down...but u must find a chiro that knows how to do this.....it may be what could give u some relief.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.